Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 35, NWS Goodland, KS

May 15, 2017Logan County, Wallace County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at May 15, 2017, 4:45 PM CDT for Logan County, Wallace County, Kansas. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2017, 4:45 PM CDT (21:45 UTC)
Expired
May 15, 2017, 5:30 PM CDT
In force
45 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Logan County, KS, Wallace County, KS

The radar

The Goodland radar (KGLD), 52 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 5:06 PM CDTHAIL 0.25Winona, KS
May 15, 5:20 PM CDTHAIL 0.5Winona, KS
May 15, 5:20 PM CDTHAIL 13 Ne Winona, KSMOST HAIL WAS ONE HALF INCH OR LESS. A FEW QUARTER SIZE HAIL MEASURED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 3:44 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.8 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2017-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2017-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
146 J/kg
Mixed-layer CIN
-514 J/kg
Mixed-layer LCL
2657 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-103 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

236 
WUUS53 KGLD 152145
SVRGLD
KSC109-199-152230-
/O.NEW.KGLD.SV.W.0035.170515T2145Z-170515T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
345 PM MDT MON MAY 15 2017

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  East central Wallace County in west central Kansas...
  Northwestern Logan County in west central Kansas...

* Until 430 PM MDT/530 PM CDT/

* At 345 PM MDT/445 PM CDT/, a severe thunderstorm was located 7
  miles east of Wallace, or 15 miles east of Sharon Springs, moving
  northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Winona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3889 10154 3914 10140 3913 10098 3883 10142
TIME...MOT...LOC 2145Z 218DEG 26KT 3890 10146 

HAIL...1.00IN
WIND...60MPH
 
$$

DR
3 follow-up statements
760 
WWUS53 KGLD 152157
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
457 PM CDT MON MAY 15 2017

KSC199-152207-
/O.CAN.KGLD.SV.W.0035.000000T0000Z-170515T2230Z/
Wallace KS-
457 PM CDT MON MAY 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WALLACE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
northwestern and west central Kansas.

LAT...LON 3897 10148 3900 10148 3914 10140 3913 10098
      3889 10134
TIME...MOT...LOC 2157Z 217DEG 27KT 3898 10138 

$$

KSC109-152230-
/O.CON.KGLD.SV.W.0035.000000T0000Z-170515T2230Z/
Logan KS-
457 PM CDT MON MAY 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN LOGAN COUNTY...

At 457 PM CDT, a severe thunderstorm was located 8 miles southwest of
Winona, or 21 miles east of Sharon Springs, moving northeast at 30
mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Winona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3897 10148 3900 10148 3914 10140 3913 10098
      3889 10134
TIME...MOT...LOC 2157Z 217DEG 27KT 3898 10138 

HAIL...1.25IN
WIND...60MPH
 
$$

DR
251 
WWUS53 KGLD 152215
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
515 PM CDT MON MAY 15 2017

KSC109-152230-
/O.CON.KGLD.SV.W.0035.000000T0000Z-170515T2230Z/
Logan KS-
515 PM CDT MON MAY 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTH CENTRAL LOGAN COUNTY...

At 515 PM CDT, a severe thunderstorm was located near Winona, or 20
miles west of Oakley, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Winona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3899 10132 3914 10131 3913 10098 3895 10125
TIME...MOT...LOC 2215Z 227DEG 26KT 3903 10122 

HAIL...1.25IN
WIND...60MPH
 
$$

DR
213 
WWUS53 KGLD 152221
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
521 PM CDT MON MAY 15 2017

KSC109-152230-
/O.CON.KGLD.SV.W.0035.000000T0000Z-170515T2230Z/
Logan KS-
521 PM CDT MON MAY 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTH CENTRAL LOGAN COUNTY...

At 519 PM CDT, a severe thunderstorm was located near Winona, or 18
miles west of Oakley, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Trained weather spotters. At 518 pm CDT...Quarter size hail 
         was reported 3 miles northeast of Winona. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Winona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3902 10129 3914 10127 3913 10098 3898 10120
TIME...MOT...LOC 2219Z 218DEG 26KT 3906 10119 

HAIL...1.25IN
WIND...60MPH
 
$$

Husted

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:36 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, May 15, 3:36 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
236 PM MDT Mon May 15 2017

.SHORT TERM...(This evening through Tuesday)
Issued at 235 PM MDT Mon May 15 2017

Scattered strong to severe thunderstorms are expected to quickly
develop after about 4 pm mdt this afternoon as a weather disturbance
moves in from the south-southwest and interacts with the dryline.
The activity is expected to move toward the northeast and should be
out of the area around 11 pm mdt. Clouds will quickly decrease
behind the thunderstorms. Southerly winds will remain in the breezy
category overnight keeping modest low level moisture in the area.
Low temperatures will remain mild for this time of year with upper
40s to low 50s in far eastern Colorado, mid 50s to low 60s east of
the state line.

Variable winds under 10 mph expected for much of the morning Tuesday
before establishing a south to southeast component at 10 to 20 mph
by mid afternoon. 850mb temperatures cool about 5F across the area
supporting highs in the mid 70s to around 80 in far eastern
Colorado, low to mid 80s elsewhere. Showers and thunderstorms, some
severe, are possible during the mid to late afternoon hours through
evening for much of the area.

.LONG TERM...(Tuesday night through Monday)
Issued at 211 PM MDT Mon May 15 2017

For Tuesday night, the dry line is anticipated to be further west
than previously forecast, sharpening over the eastern portion of the
forecast area before progressing east. A surface low moves across
the region with deep layer shear increasing to values exceeding 40
knots. Additionally, MUCAPE values of 2000+ J/kg and steep mid
level lapse rates favor severe thunderstorm development along the
dry line into the evening hours. The main threats with these
storms will be very large hail (2 inches in diameter or greater)
and strong winds. A tornado cannot be ruled out. Meanwhile, the
first of two upper closed lows advances from the desert southwest
and across the High Plains Tuesday night. This negatively tilted
trough and cold front bring additional shower and thunderstorm
chances to the area, moving from west to east.

Precipitation chances associated with the aforementioned low
continue into Wednesday. Severe potential decreases with reduced
parameters in between the two systems pegged to impact the long term
period. A brief dry period is expected midday Wednesday due to a
shortwave ridge overhead.

Models begin to diverge on Thursday and Friday with the handling of
the second (primary) upper closed low. As this system digs across
the northern desert southwest and enters the High Plains, it
generates shower and thunderstorm chances late Wednesday through
Friday. At this time it appears the better severe threat should be
east/south of the forecast area. Hope to have a better idea of what
will come out of this system in the coming days as differences are
resolved.

Conditions dry out over the weekend as the upper system exits and
heads towards the Great Lakes. There are some lingering chances into
Saturday, but it's not clear if that or the dry solution will pan
out. Depends on how quickly the disturbance leaves the area.
Westerly flow develops aloft on Monday.

Temperatures cool for the first part of the period, from the 70s on
Wednesday to the 50s/low 60s on Friday. Highs rebound over the
weekend and are back in the 70s on Monday. Low temperatures fall
from the mid 40s/mid 50s Tuesday night to the low 30s/low 40s Friday
night before warming this weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1040 AM MDT Mon May 15 2017

KGLD, vfr conditions expected through the period. Strong to
possibly severe thunderstorms will be near/over the terminal in
the 23z-01z timeframe. Winds today start from the southwest around
12kts but back and increase from the south where gusts to 25kts
expected. For tonight winds remain from the south to southwest
gusting around 25kts. For Tuesday winds begin from the west-
southwest around 10kts then slowly veer to the northwest by 15z
then become light and variable after 17z.

KMCK, vfr conditions expected from taf issuance through about 00z.
Winds begin from the southwest under 10kts but back to the south
and increase into the 15g25kt range after 23z. From 01z-05z there
will be a chance of thunderstorms moving in from the southwest
which may impact the terminal. Primary threats will be large hail,
damaging winds and locally heavy rainfall which could produce mvfr
conditions. After 06z south winds gusting to 25kts are expected to
decrease below 11kts by 11z then southwest by 12z. For the rest of
the period winds slowly veer to the southwest under 10kts then
light and variable.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...99
LONG TERM...JBH
AVIATION...99
Hazardous weather outlook, May 15, 11:35 AM CDT, 5 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
1035 AM MDT Mon May 15 2017

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-161200-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
1035 AM MDT Mon May 15 2017 /1135 AM CDT Mon May 15 2017/

This hazardous weather outlook is for east central Colorado...
extreme southwest Nebraska and northwest Kansas.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Severe thunderstorms are expected from mid afternoon through the
evening hours generally along and east of a line from Benkelman
Nebraska to Burlington and Cheyenne Wells Colorado. Large hail,
damaging winds over 60 mph and locally heavy rainfall will be the
primary threats.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY...

Another round of severe thunderstorms is expected across the eastern
half of the area from late Tuesday afternoon into the overnight
hours. The best chance for severe weather will be roughly along and
east of a line from Oakley to Atwood to Stratton Nebraska. Very
large hail, 2 inches in diameter or greater, along with damaging
winds will be the main threats. However, a tornado or two cannot be
ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed after 4 PM MDT (5 PM CDT).

In the hours before

Special weather statement, May 15, 3:49 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Goodland KS
249 PM MDT MON MAY 15 2017

KSZ027-041-152100-
Wallace KS-Greeley KS-
249 PM MDT MON MAY 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALLACE AND NORTHERN
GREELEY COUNTIES UNTIL 300 PM MDT...

At 249 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Horace, or 9 miles northwest of Tribune, moving
northeast at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern
Wallace and northern Greeley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
west central Kansas.

LAT...LON 3850 10172 3855 10200 3879 10188 3878 10154
TIME...MOT...LOC 2049Z 208DEG 36KT 3859 10185

DR
Special weather statement, May 15, 3:52 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Goodland KS
252 PM MDT MON MAY 15 2017

KSZ013-152100-
Sherman KS-
252 PM MDT MON MAY 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHERMAN COUNTY UNTIL 300
PM MDT...

At 251 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Ruleton to 12 miles southwest of Goodland.
Movement was northeast at 50 mph.

Wind gusts up to 50 mph and small hail will be possible with these
storms.

Locations impacted include...
Goodland, Ruleton and Edson.

This includes Interstate 70 in Kansas between mile markers 7 and 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northwestern and west central Kansas.

LAT...LON 3938 10195 3957 10168 3926 10147 3913 10185
TIME...MOT...LOC 2051Z 224DEG 41KT 3935 10187 3919 10183

DR
Special weather statement, May 15, 3:59 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Goodland KS
259 PM MDT MON MAY 15 2017

KSZ027-041-152115-
Wallace KS-Greeley KS-
259 PM MDT MON MAY 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALLACE AND
NORTHEASTERN GREELEY COUNTIES UNTIL 315 PM MDT...

At 258 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Horace, or 13 miles north of Tribune, moving northeast
at 45 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern
Wallace and northeastern Greeley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
west central Kansas.

LAT...LON 3866 10190 3886 10171 3884 10148 3876 10148
      3856 10175
TIME...MOT...LOC 2058Z 216DEG 37KT 3867 10175

DR
Special weather statement, May 15, 4:03 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Goodland KS
303 PM MDT MON MAY 15 2017

KSZ001-002-013-152115-
Rawlins KS-Sherman KS-Cheyenne KS-
303 PM MDT MON MAY 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHEYENNE...WESTERN
RAWLINS AND SHERMAN COUNTIES IN NORTHWESTERN KANSAS UNTIL 315 PM
MDT/415 PM CDT/...

At 301 PM MDT/401 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 4 miles southwest of Bird
City to 5 miles southeast of Kanorado. Movement was northeast at 50
mph.

These thunderstorms will be capable of producing wind gusts up to 50
mph with very little notice.

Locations impacted include...
Goodland, Ruleton, Bird City, McDonald, Edson, Beardsley and Wheeler.

This includes Interstate 70 in Kansas between mile markers 2 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Also, these storms may intensify. Be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT/1000
PM CDT/ for northwestern Kansas.

LAT...LON 3957 10135 3957 10139 3950 10139 3916 10158
      3923 10205 3927 10205 3997 10166 3997 10112
TIME...MOT...LOC 2101Z 214DEG 49KT 3971 10159 3928 10196

DR
Special weather statement, May 15, 4:15 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Goodland KS
315 PM MDT MON MAY 15 2017

KSZ027-028-152130-
Wallace KS-Logan KS-
315 PM MDT MON MAY 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALLACE AND WEST
CENTRAL LOGAN COUNTIES UNTIL 330 PM MDT/430 PM CDT/...

At 315 PM MDT/415 PM CDT/, Doppler radar was tracking a strong
thunderstorm 10 miles southeast of Sharon Springs, moving northeast
at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Wallace.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT/1000
PM CDT/ for west central Kansas.

LAT...LON 3874 10180 3901 10164 3895 10136 3870 10157
TIME...MOT...LOC 2115Z 219DEG 31KT 3877 10165

DR
Special weather statement, May 15, 4:31 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Goodland KS
331 PM MDT MON MAY 15 2017

KSZ027-028-152200-
Wallace KS-Logan KS-
331 PM MDT MON MAY 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALLACE AND
NORTHWESTERN LOGAN COUNTIES UNTIL 400 PM MDT/500 PM CDT/...

At 331 PM MDT/431 PM CDT/, Doppler radar was tracking a strong
thunderstorm 5 miles southeast of Wallace, or 13 miles east of Sharon
Springs, moving northeast at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Winona and Wallace.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT/1000
PM CDT/ for northwestern and west central Kansas.

LAT...LON 3881 10170 3914 10133 3914 10132 3903 10109
      3875 10150
TIME...MOT...LOC 2131Z 222DEG 33KT 3887 10150

DR

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:49 PM CDTSpecial Weather StatementGLDGreeley11 min
May 15, 3:52 PM CDTSpecial Weather StatementGLDSherman8 min
May 15, 3:59 PM CDTSpecial Weather StatementGLDWallace16 min
May 15, 4:03 PM CDTSpecial Weather StatementGLDCheyenne, Sherman12 min
May 15, 4:15 PM CDTSpecial Weather StatementGLDWallace15 min
May 15, 4:31 PM CDTSpecial Weather StatementGLDLogan29 min
May 15, 5:24 PM CDTSevere Thunderstorm WarningGLDLogan, Thomas66 min
May 15, 5:26 PM CDTSpecial Weather StatementGLDWallace19 min
May 15, 5:45 PM CDTSevere Thunderstorm WarningGLDSherman, Thomas60 min
May 15, 5:55 PM CDTSpecial Weather StatementGLDDecatur20 min
May 15, 6:18 PM CDTSpecial Weather StatementGLDDecatur12 min
May 15, 6:23 PM CDTSevere Thunderstorm WarningGLDDecatur, Sheridan, Thomas46 min
May 15, 6:25 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace35 min
May 15, 6:30 PM CDTSpecial Weather StatementGLDNorton15 min
May 15, 6:46 PM CDTSpecial Weather StatementGLDNorton29 min
May 15, 6:57 PM CDTSevere Thunderstorm WarningGLDDecatur, Sheridan22 min
May 15, 6:58 PM CDTSpecial Weather StatementGLDThomas32 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.